# SDR DALA2025010900192

- Difficulty date: January 2, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N854DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31965
- Aircraft time: 28,360 hours, 10,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0749572) CORROSION ON FWD CARGO BAY L/H ZEE CHANNEL FROM STA 500C - STA 500L STR 25. REPAIRED ZEE CHANNEL ON FWD CARGO L/H SIDE FROM BS 480 + 10" TO BS 500L PER B737-900 SRM 53-00-53-2R-5 AND BOEING DWG# 143A7500.
